# SDR 96ZZZM675

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Part number: CA3108R12S3SF80
- Condition: Failed
- Location: Left
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6175 - ELM-IAD - ABORTED THE TAKEOFF DUE TO THE LEFT ENGINE EGT FLUCTUATING ON THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 06498 IAW MEL 76-1 ON THE SRL SYSTEM.  MAINTENANCE LATER CLEARED DMI NR 06498 ON 3-14-96 BY REPLACING THE LEFT EGT GAUGE AND THE T2 SENSOR CANNON PLUG.  PERFORMED OPERATIONAL CHECKS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  REFERENCE VTZA96119.
